# SDR MALA964972

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826MA
- Make and model: Dhav DHC8102
- Aircraft serial: 330
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 10800113
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3066 - IN CRUISE FLIGHT TO AZO, THE CREW NOTED THAT THE RIGHT GEAR BEGAN TO CYCLE IN THE WHEEL WELL.  MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR UPLOCK ACTUATOR.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
